# SDR AALA201506039001

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 36,119 hours, 15,701 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Hot
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT 2052 EN-ROUTE, HOT BRAKE NR 4 AFTER TAKEOFF, 10 MIN INTO CLIMB.  RAN ECAM, BRAKE COOLED.  INSPECTED WITH NO FAULTS FOUND.
